# SDR FDEA201108023101

- Difficulty date: August 2, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 1380-1400, S-23L-S-25L MISREPAIRED.  REMOVED AND REPLACED DOUBLER PER SRM 51-40-02 AND SRM   53-00-01,  REPAIR 16. FABRICATED DOUBLER PER SRM 53-00-01,   TABLE 1 AND 2, FIG. 201, P. 203.  MAJOR REPAIR
